It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board


Eye & Vision Board Index


Both of my lower eye lids are beginning to turn out and my eyes get real dry. I am 74 yrs. old and know that I am getting muscle loss all over my body but I am wondering if my use of Tretinoin or Retin-A for years and years on my face and kind of close under my eyes have had anything to do with the eyelids turning out. The medicine has done wonders for the tiny lines on my face and under my eyes and for the acne I am prone to get but I hope it isn't causing the eyelid problem. When I get up in the mornings my skin is pulled pretty tight under my eyes until I get my face washed and moisturizing cream on. I do not put the tretinoin on my upper lids.





All times are GMT -7. The time now is 07:20 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!